Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 513, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Nov 22, 2011, 11:03 PM EST for 4 counties in Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 22, 2011, 11:03 PM EST (04:03 UTC)
- Expired
- Nov 22, 2011, 11:30 PM EST
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
531
WUUS52 KFFC 230403
SVRFFC
GAC023-091-175-235-230430-
/O.NEW.KFFC.SV.W.0513.111123T0403Z-111123T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1103 PM EST TUE NOV 22 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLECKLEY COUNTY IN CENTRAL GEORGIA
NORTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA
WEST CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA
NORTHERN PULASKI COUNTY IN CENTRAL GEORGIA
* UNTIL 1130 PM EST
* AT 1059 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR HAWKINSVILLE...MOVING EAST AT 40
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COCHRAN...CHESTER...DEXTER AND CADWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3223 8356 3233 8358 3240 8352 3239 8351
3241 8348 3243 8349 3244 8348 3254 8306
3232 8300
TIME...MOT...LOC 0403Z 257DEG 33KT 3235 8346
$$2 follow-up statements
422
WWUS52 KFFC 230412
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1112 PM EST TUE NOV 22 2011
GAC235-230422-
/O.CAN.KFFC.SV.W.0513.000000T0000Z-111123T0430Z/
PULASKI GA-
1112 PM EST TUE NOV 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PULASKI COUNTY IS
CANCELLED...
.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3227 8333 3240 8349 3241 8348 3243 8349
3244 8348 3254 8306 3232 8300
TIME...MOT...LOC 0412Z 257DEG 33KT 3238 8339
$$
GAC023-091-175-230430-
/O.CON.KFFC.SV.W.0513.000000T0000Z-111123T0430Z/
LAURENS GA-BLECKLEY GA-DODGE GA-
1112 PM EST TUE NOV 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EST
FOR NORTHWESTERN DODGE...BLECKLEY AND WEST CENTRAL LAURENS
COUNTIES...
AT 1109 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR PAULK...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAILEYS
PARK...ROYAL...COCHRAN...EMPIRE...DUBOIS...GRESSTON...RODDY...
YONKERS...GOLDSBORO...CHESTER...DEXTER...CADWELL...REBIE AND ROWLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3227 8333 3240 8349 3241 8348 3243 8349
3244 8348 3254 8306 3232 8300
TIME...MOT...LOC 0412Z 257DEG 33KT 3238 8339
$$583 WWUS52 KFFC 230422 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1122 PM EST TUE NOV 22 2011 GAC023-091-175-230430- /O.CON.KFFC.SV.W.0513.000000T0000Z-111123T0430Z/ LAURENS GA-BLECKLEY GA-DODGE GA- 1122 PM EST TUE NOV 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EST FOR NORTHWESTERN DODGE...SOUTHERN BLECKLEY AND WEST CENTRAL LAURENS COUNTIES... AT 1118 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR COCHRAN...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRESSTON...RODDY...YONKERS...CHESTER...DEXTER...CADWELL... GOLDSBORO...REBIE AND ROWLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... WEAK...SHORT LIVED TORNADOES CAN SOMETIMES DEVELOP ALONG THE LEADING EDGE OF SEVERE THUNDERSTORM LINES LIKE THIS ONE. HOWEVER...THE MAIN THREAT IS DAMAGING WINDS. SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY FROM OUTSIDE WALLS AND WINDOWS. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3227 8333 3246 8342 3254 8306 3232 8300 TIME...MOT...LOC 0422Z 252DEG 29KT 3241 8331 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 22, 6:57 PM EST, 4 hours 6 minutes earlier.
Area forecast discussion, Nov 22, 6:57 PM EST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 657 PM EST TUE NOV 22 2011 .SHORT TERM /TONIGHT THROUGH THURSDAY/... LATEST ANALYSIS SHOWS A SURFACE LOW PUSHING INTO THE OHIO VALLEY WITH A TRAILING COLD FRONT APPROACHING THE MISSISSIPPI RIVER VALLEY REGION. REGIONAL RADARS SHOW A LINE OF SHOWERS AND THUNDERSTORMS WELL AHEAD OF THE COLD FRONT...DEEP IN THE WARM SECTOR... STRETCHING FROM SW LA INTO CENTRAL TN. LOCAL RADARS SHOW A WEAK LINE OF SHOWERS AND THUNDERSTORMS MOVING INTO NW GA...BUT AREA INSTABILITIES REMAIN WEAK WITH SOME MID LEVEL CAPPING/WARM AIR HELPING TO HINDER STRONG STORM DEVELOPMENT. A COUPLE OF HIGH RESOLUTION MODELS HAVE INITIALIZED WELL WITH THIS FIRST LINE OF CONVECTION... SUGGESTING THE INITIAL ACTIVITY WILL PUSH DOWN INTO THE ATLANTA AREA BY EARLY EVENING (6-8PM)...THEN ACROSS MUCH OF CENTRAL GA THROUGH MIDNIGHT. THEN MODELS SHOW ANOTHER ROUND OF CONVECTION DEVELOPING ALONG AND JUST AHEAD OF THE COLD FRONT AND PUSHING ACROSS THE AREA AFTER MIDNIGHT. MODEL INSTABILITIES REMAIN MODEST AT BEST WITH MAYBE 500-800 J/KG AFTERNOON CAPES DECREASING TO UNDER 400 J/KG BY MIDNIGHT. THIS COUPLED WITH WEAKENING UPPER SUPPORT AND LACK OF STRONG FRONTAL FORCING SUGGEST A LESSENING CHANCE FOR SEVERE STORMS THIS EVENING AND OVERNIGHT. THEREFORE... EXPECT THE GREATER SEVERE STORM THREAT TO REMAIN WEST OF THE STATE THIS AFTERNOON AND EVENING... WITH OCCASIONAL CLOUD TO GROUND LIGHTNING AND MAYBE WIND GUSTS TO 45 MPH BEING THE MAIN STORM THREATS THIS EVENING AND OVERNIGHT. HOWEVER...FOR NOW... WILL CONTINUE TO PLAY IT SAFE AND WORD FOR A FEW STORMS POSSIBLY SEVERE IN THE FORECAST FOR THIS EVENING... BUT SUSPECT WE CAN BACK OFF ON THIS SLIGHT THREAT BY MID EVENING IF CURRENT WEAKENING TRENDS CONTINUE. OTHERWISE...SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS SHOULD PUSH SOUTH AND EAST OF NORTH GA LATE TONIGHT...THEN CENTRAL GA BY MID- LATE WEDNESDAY MORNING AS THE COLD FRONT PUSHES TO THE GA COAST BY EARLY WEDNESDAY AFTERNOON. BEHIND THE FRONT...HIGH PRESSURE AND A MUCH COOLER/DRIER AIR MASS WILL SETTLE OVER THE REGION... RETURNING MORE SEASONABLE TEMPS TO THE REGION FOR WEDNESDAY NIGHT AND THANKSGIVING DAY. .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL DOMINANT THE AREA INTO SATURDAY. EXTENDED MODELS ARE SIMILAR SHIFTING THE RIDGE EASTWARD SATURDAY NIGHT AS A COLD FRONT PUSHES INTO THE MISSISSIPPI RIVER VALLEY. MODELS SHOW DEEPER MOISTURE SPREADING IN OVER THE REGION SATURDAY-SATURDAY NIGHT AHEAD OF THE APPROACHING COLD FRONT...STILL PROGGED TO PUSH ACROSS THE AREA ON SUNDAY. WILL CONTINUE TO SHOW A CHANCE OF MAINLY SHOWERS SATURDAY NIGHT-SUNDAY TIME-FRAME AS INSTABILITIES APPEAR VERY WEAK AT THIS TIME. HOWEVER... A SHARP UPPER SHORT WAVE TROUGH COULD WARRANT ADDING THE MENTION OF THUNDER IF PERSIST ON LATER MODEL RUNS. FRONT PUSHES EAST BY EARLY MONDAY...BUT WRAP AROUND MOISTURE AND LIGHT PRECIP MAY LINGER ACROSS NORTH GEORGIA INTO MONDAY NIGHT. BEHIND THE FRONT...MODELS CONTINUE TO SHOW MUCH COOLER TEMPERATURES BEHIND THIS FRONT...AND MAY NOT SEE SOME AREAS ACROSS NORTH GEORGIA GET OUT OF THE 40S ON MONDAY. && .AVIATION... 00Z UPDATE... RADAR INDICATES SHOWERS AND TSTMS EITHER MOVING OVER OR APPROACHING THE ATLANTA METRO TAF SITES AT THIS TIME. THIS PRE-FRONTAL CONVECTION WILL CONTINUE TO AROUND MIDNIGHT THEN GENERALLY MOVE EAST OF THE TAF SITES. SURFACE MOISTURE FROM THE RAIN WILL HELP QUICKLY FORM LOW CEILINGS AROUND 1000 FT UNTIL FRONTAL PASSAGE AROUND 8AM. EXPECT GRADUAL CLEARING AND DRYING CONDITIONS WITH A GUSTY NORTHWEST WIND UP TO 25 KTS ON WEDNESDAY. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS...EXCEPT MEDIUM FOR TIMING OF TSTM IMPACT TO ATL. 16 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 69 38 65 / 90 20 5 5 ATLANTA 56 65 42 66 / 100 10 5 5 BLAIRSVILLE 50 61 34 62 / 100 20 5 5 CARTERSVILLE 55 64 34 65 / 100 10 5 5 COLUMBUS 58 69 41 67 / 80 20 5 5 GAINESVILLE 55 66 39 64 / 100 20 5 5 MACON 61 71 37 68 / 80 40 5 5 ROME 52 64 35 66 / 100 10 5 5 PEACHTREE CITY 54 65 33 65 / 100 10 5 5 VIDALIA 65 73 44 68 / 80 60 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Nov 22, 10:55 PM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1055 PM EST TUE NOV 22 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1055 PM EST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF CENTRAL GEORGIA. .SYNOPSIS... A COLD FRONT MOVING THROUGH THE LOWER MISSISSIPPI VALLEY WILL MOVE ACROSS NORTH AND CENTRAL GEORGIA LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING. .DISCUSSION... THE ATMOSPHERE HAS STABILIZED SOMEWHAT AND DIMINISHED THE RISK OF SEVERE THUNDERSTORMS. HOWEVER ENOUGH INSTABILITY REMAINS WHERE ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL GEORGIA...GENERALLY SOUTH OF A LINE FROM HAMILTON TO MONTICELLO TO LEXINGTON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE FOR THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA ON WEDNESDAY. NO HAZARDOUS WEATHER IS ANTICIPATED THURSDAY THROUGH MONDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REST OF TONIGHT.
In the hours before
Special weather statement, Nov 22, 8:28 PM EST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EST TUE NOV 22 2011
GAZ037-046>049-056>059-068>071-078>081-089>092-102-103-230200-
828 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WEBSTER...WALTON...TALBOT...STEWART...SPALDING...SCHLEY...
ROCKDALE...PIKE...OCONEE...NEWTON...MUSCOGEE...MORGAN...MONROE...
MARION...LAMAR...UPSON...TAYLOR...BUTTS...CHATTAHOOCHEE...CRAWFORD...
HARRIS...HENRY AND JASPER COUNTIES UNTIL 900 PM EST...
AT 822 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM LAKEVIEW ESTATES TO 6 MILES
SOUTHWEST OF FLORENCE MARINA STATE PARK...MOVING EAST AT 40 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...WALTON...TALBOT...STEWART...SPALDING...SCHLEY...ROCKDALE...
PIKE...OCONEE...NEWTON...MUSCOGEE...MORGAN...MONROE...MARION...
LAMAR...UPSON...TAYLOR...BUTTS...CHATTAHOOCHEE...CRAWFORD...HARRIS...
HENRY AND JASPER COUNTIES THROUGH 900 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE SHILOH...CONCORD...OMAHA...FLORENCE
MARINA STATE PARK...FORT BENNING/LAWSON ARMY AIR FIELD...VISTA
TERRACE...BENNING HILLS...BATTLE PARK...CUSTER ROAD TERRACE...SAND
HILL...UPATOI...NORTH FORT BENNING...MIDLAND...BAUGHVILLE AND FLINT
HILL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST. CONTINUE TO
MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR
FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3198 8506 3213 8507 3226 8490 3232 8501
3284 8469 3288 8451 3309 8453 3364 8419
3361 8412 3382 8394 3381 8349 3196 8465
TIME...MOT...LOC 0127Z 270DEG 35KT 3374 8399 3322 8432
3203 8505Special weather statement, Nov 22, 8:58 PM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EST TUE NOV 22 2011
GAZ025-027-036>038-047>050-058>060-230230-
858 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN WALTON...PUTNAM...OGLETHORPE...OCONEE...NEWTON...MORGAN...
MADISON...BUTTS...CLARKE...GREENE...JACKSON AND JASPER COUNTIES UNTIL
930 PM EST...
AT 855 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM POCATALIGO TO EUDORA...MOVING EAST AT 30
MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALTON...
PUTNAM...OGLETHORPE...OCONEE...NEWTON...MORGAN...MADISON...BUTTS...
CLARKE...GREENE...JACKSON AND JASPER COUNTIES THROUGH 930 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SANFORD...
CENTER...EUDORA...TURTLE COVE...NORTH ALCOVY...BEECHWOOD HILLS...
JAMES HOLLAND YOUTH SPORTS COMPLEX...WESTGATE PARK...SANDY CREEK
RECREATION AREA...OCONEE HEIGHTS...BARRETTS MILL...EASTVILLE...NORTH
HIGH SHOALS...RUTLEDGE AND HARD LABOR CREEK STATE PARK.
&&
LAT...LON 3423 8307 3417 8309 3415 8305 3406 8299
3403 8294 3332 8338 3333 8390 3373 8364
3426 8333 3427 8330 3425 8325 3425 8316
3427 8311
TIME...MOT...LOC 0158Z 270DEG 28KT 3423 8323 3373 8353
3341 8374Special weather statement, Nov 22, 9:00 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
900 PM EST TUE NOV 22 2011
GAZ071>073-080>084-090>095-102>104-230230-
900 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER...
TWIGGS...SUMTER...STEWART...SCHLEY...PEACH...MONROE...MARION...
JONES...WILKINSON...MACON...TAYLOR...BALDWIN...BIBB...
CHATTAHOOCHEE...CRAWFORD AND HOUSTON COUNTIES UNTIL 930 PM EST...
AT 855 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM JARRELL PLANTATION TO 27 MILES
SOUTHWEST OF SANFORD...MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...TWIGGS...SUMTER...STEWART...SCHLEY...PEACH...MONROE...
MARION...JONES...WILKINSON...MACON...TAYLOR...BALDWIN...BIBB...
CHATTAHOOCHEE...CRAWFORD AND HOUSTON COUNTIES THROUGH 930 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLES...
PROVIDENCE CANYON STATE PARK...ZELLOBEE...RENFROE...MUSELLA...
FICKLING MILL...CHARING...BUTLER...JARRELL PLANTATION...DAMES
FERRY...CEDAR CREEK...BROOKLYN...TAZEWELL...BUENA VISTA AND SANDY
POINT.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
3198 8505 3251 8435 3312 8372 3311 8314
3251 8377 3191 8459 3192 8468
TIME...MOT...LOC 0200Z 270DEG 34KT 3305 8367 3251 8423
3175 8526Special weather statement, Nov 22, 9:41 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 PM EST TUE NOV 22 2011
GAZ038-039-049>051-230330-
941 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND HEAVY RAIN IN
WILKES...TALIAFERRO...OGLETHORPE...MORGAN AND GREENE COUNTIES UNTIL
1030 PM EST...
AT 936 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MAXEYS TO 5 MILES SOUTHWEST OF BUCKHEAD...
MOVING EAST AT 50 MPH.
WIND GUSTS OF 45 MPH AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE
ACROSS WILKES...TALIAFERRO...OGLETHORPE...MORGAN AND GREENE COUNTIES
THROUGH 1030 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE STEPHENS...MAXEYS...HUTCHINGS...BUCKHEAD...LEXINGTON...
PENFIELD...SWORDS...CAREY...WOODVILLE...GREENSBORO...PHILOMATH...
CENTERVILLE...RAYLE...JACKSONVILLE AND ROBINSON.
&&
LAT...LON 3381 8264 3356 8285 3349 8349 3361 8331
3385 8326 3399 8282 3398 8276 3399 8265
3398 8264 3396 8263
TIME...MOT...LOC 0241Z 248DEG 44KT 3380 8316 3365 8320
3355 8337Special weather statement, Nov 22, 10:33 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 PM EST TUE NOV 22 2011
GAZ095>097-104>109-230400-
1033 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILCOX...
SUMTER...PULASKI...LAURENS...BLECKLEY...CRISP...DODGE...DOOLY AND
HOUSTON COUNTIES UNTIL 1100 PM EST...
AT 1032 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM KLONDIKE TO LESLIE...MOVING EAST
AT 40 MPH.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3183 8388 3184 8394 3185 8395 3191 8394
3191 8427 3247 8359 3235 8303 3180 8372
3180 8380
TIME...MOT...LOC 0333Z 284DEG 33KT 3238 8356 3193 8412Special weather statement, Nov 22, 10:54 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 PM EST TUE NOV 22 2011
GAZ083-095>097-104>109-230430-
1054 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILCOX...
TWIGGS...SUMTER...PULASKI...LAURENS...BLECKLEY...CRISP...DODGE...
DOOLY AND HOUSTON COUNTIES UNTIL 1130 PM EST...
AT 1050 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM MAGNOLIA TO 12 MILES WEST OF
LESLIE...MOVING EAST AT 40 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
TWIGGS...SUMTER...PULASKI...LAURENS...BLECKLEY...CRISP...DODGE...
DOOLY AND HOUSTON COUNTIES THROUGH 1130 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE OCMULGEE PUBLIC FISHING AREA...MOCK
SPRINGS...BROWNDALE...DRAYTON...LAMAR...TARVERSVILLE...KLONDIKE...
LESLIE...MAGNOLIA...PULASKI STATE PRISON...MOBLEY CROSSING...
HARTFORD...HAWKINSVILLE...VIENNA AND DESOTO.
&&
LAT...LON 3191 8394 3191 8432 3187 8434 3189 8437
3192 8432 3223 8365 3254 8350 3254 8294
3223 8309 3186 8387 3186 8393
TIME...MOT...LOC 0354Z 270DEG 33KT 3246 8343 3223 8354
3190 8423The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 7:07 PM EST | Special Weather Statement | FFC | Muscogee | 23 min |
| Nov 22, 7:13 PM EST | Special Weather Statement | FFC | Cobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more | 32 min |
| Nov 22, 7:21 PM EST | Special Weather Statement | FFC | Meriwether, Pike | 24 min |
| Nov 22, 7:29 PM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Muscogee and 1 more | 31 min |
| Nov 22, 7:43 PM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Gwinnett, Hall | 47 min |
| Nov 22, 7:47 PM EST | Special Weather Statement | FFC | Butts, Crawford, Henry, Jasper, Lamar, Monroe and 5 more | 28 min |
| Nov 22, 8:00 PM EST | Special Weather Statement | FFC | Chattahoochee, Clayton, Fayette, Harris, Henry, Meriwether and 6 more | 30 min |
| Nov 22, 8:11 PM EST | Special Weather Statement | FFC | Banks, Barrow, Hall, Jackson | 34 min |
| Nov 22, 8:14 PM EST | Special Weather Statement | FFC | Butts, Crawford, Jasper, Lamar, Monroe, Newton and 2 more | 31 min |
| Nov 22, 8:28 PM EST | Special Weather Statement | FFC | Butts, Chattahoochee, Henry, Lamar, Marion, Muscogee and 8 more | 32 min |
| Nov 22, 8:58 PM EST | Special Weather Statement | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe | 32 min |
| Nov 22, 9:00 PM EST | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Jones, Macon, Marion and 5 more | 30 min |
| Nov 22, 9:41 PM EST | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 49 min |
| Nov 22, 10:33 PM EST | Special Weather Statement | FFC | Crisp, Dooly, Pulaski | 27 min |
| Nov 22, 10:54 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Pulaski | 36 min |
| Nov 22, 11:29 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Johnson, Laurens, Treutlen, Wilcox | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.